Boolean Functions Derived from Fermat Quotients

Citation:
Aly, H., and A. Winterhof, "Boolean Functions Derived from Fermat Quotients", Cryptography and Communications, vol. 3, pp. 165-174, 2011.

Abstract:

We study Boolean functions derived from Fermat quotients modulo p using the Legendre symbol. We prove bounds on several complexity measures for these Boolean functions: the nonlinearity, sparsity, average sensitivity, and combinatorial complexity. Our mmain tools are bounds on chracter sums of Fermat quotients modulo p.

Notes:

n/a

PreviewAttachmentSize
CU-PDF.pdf286.22 KB
Tourism